| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to siemens erroneously depressed loci high-sensitivity troponin i (tnih) results were obtained on two different blood draws from the same patient on a dimension exl 200 system.The erroneous patient results were not reported to the physician.The samples from the same two blood draws were also processed on a siemens atellica im analyzer.The higher results from the atellica im analyzer were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) results.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) results.
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed loci high-sensitivity troponin i (tnih) results obtained on two different samples from the same patient on a dimension exl 200 system.The siemens service operations support (sos) team concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s acceptable ranges.Based on the available information, the cause of the event is unknown.The patient data suggests a sample specific related issue.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.